# SDR CA980309007

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 1,574 hours
- Engine: Cont IO360K
- Propeller: Mcauly 2A34C203
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Condition: Corroded
- Location: Propeller
- Part time: 1,449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE FOLLOWING PARTS WERE FOUND CORRODED: 2 BEARING SETS; 2 ACTUATING PINS; 2 PISTON PINS; 1 CYLINDER; 80 BALL BEARINGS AND ALL PROPELLER INTERNAL PARTS. THE SUBMITTER SUGGESTS THIS CORROSION WOULD HAVE CAUSED A FAILURE IN A VERY SHORT TIME.
